# SDR C2XA01CL109

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C24589000
- Part serial: N558
- Condition: Failed
- Location: Lt Mlg
- Part time: 42,131 hours, 27,061 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3750 THE CREW REPORTED THE LEFT MAIN GEAR WOULD NOT RETRACT.  THE INDICATION WAS UNLOCK LIGHT ON THE LEFT GEAR.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GEAR UPLOCK BOX ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
